# SDR F06008

- Difficulty date: February 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 10,894 hours, 10,334 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF ROLL DUE TO A NR 2 ENGINE THRUST REVERSER DISAGREE MESSAGE.  CONTRACT MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE THRUST REVERSER SYSTEM WITH NO FAULTS NOTED.
